# SDR SWIA972545

- Difficulty date: May 3, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 17,143 hours, 15,282 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 500 FT AGL L STATIC HEAT CAUTION MESSAGE APPEARED.  POWERED DOWN A/C.  ALL PROBE HEAT FUNCTIONAL CHECK OK FOLLOWING POWER UP IAW GMPM VOL 1.
